| Model Number |
125° RADIOLUCENT TARGETING ARM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 11-dec-2025, a facility representative reported via (b)(4) that a 1267-100 125-degree radiolucent targeting arm broke while the surgeon was trying to remove the impactor pad to get better visualization on the lateral x-ray to verify pin placement during a case.There were no adverse events, and the case was finished with no issues.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged 1267-100 radiolucent targeting arm (batch 212569) was received for investigation.The device arrived with an 0826-000 impactor pad attached.Visual inspection noted that the 0826-000 impactor pad was stuck to the grommet of the 1267-100 radiolucent targeting arm and could not be detached.Functional testing could not be performed because the devices were inseparable.The most likely cause of the reported failure is attributed to use-related factors, including wear-and-tear damage and excessive mechanical forces applied to the impactor pad in the field over time.The manufacturing date for the targeting arm is november 2021.Refer to the investigation photos.The complaint allegation is confirmed.